A generalization of a theorem by Kato on Navier-Stokes equations.

Título inglés A generalization of a theorem by Kato on Navier-Stokes equations.
Título español Generalización de un teorema de Kato sobre las ecuaciones de Navier-Stokes.
Autor/es Cannone, Marco
Organización UFR Math. Univ. Paris VII, París, Francia
Revista 0213-2230
Publicación 1997, 13 (3): 515-541, 18 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We generalize a classical result of T. Kato on the existence of global solutions to the Navier-Stokes system in C([0,∞);L3(R3)). More precisely, we show that if the initial data are sufficiently oscillating, in a suitable Besov space, then Kato's solution exists globally. As a corollary to this result, we obtain a theory of existence of self-similar solutions for the Navier-Stokes equations.
Clasificación UNESCO 120220
Palabras clave español Ecuaciones de Navier-Stokes ; Problema de Cauchy ; Teorema de existencia ; Resolución de problemas
Código MathReviews MR1617394
Código Z-Math Zbl 0897.35061
Icono pdf Acceso al artículo completo